RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2015, Volume 6, Issue 4, Pages 113–137 (Mi ps183)  

Optimization Methods and Control Theory

Methods for approximate solution of optimal control problems

V. I. Gurmana, I. V. Rasinaa, I. S. Gusevab, O. V. Feskoa

a Ailamazyan Program Systems Institute of RAS
b Buryat State University

Abstract: A general approach to approximate solution of optimal control problems which includes global search of initial approximation is considered. Effective iterational procedures for its iprovement using the extension and localization principles, sufficient conditions of optimality, and global estimates are developed. Special attention to the new practical methods of control improvement on the base of the Krotov’s minimax principle is given. (In Russian).

Key words and phrases: extension and localization principles, minimax principle, global method of control improvement, new version of penalty method.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01915_а
15-01-01923_а
15-07-09091_а


Full text: PDF file (3353 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 19.10.2015
Accepted: 09.11.2015

Citation: V. I. Gurman, I. V. Rasina, I. S. Guseva, O. V. Fesko, “Methods for approximate solution of optimal control problems”, Program Systems: Theory and Applications, 6:4 (2015), 113–137

Citation in format AMSBIB
\Bibitem{GurRasGus15}
\by V.~I.~Gurman, I.~V.~Rasina, I.~S.~Guseva, O.~V.~Fesko
\paper Methods for approximate solution of optimal control problems
\jour Program Systems: Theory and Applications
\yr 2015
\vol 6
\issue 4
\pages 113--137
\mathnet{http://mi.mathnet.ru/ps183}


Linking options:
  • http://mi.mathnet.ru/eng/ps183
  • http://mi.mathnet.ru/eng/ps/v6/i4/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:150
    Full text:60
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020